MAUDE Adverse Event Report: Datascope Corp. MEGA 7.5Fr. 40cc IAB with Accessories (APA), US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. MEGA 7.5Fr. 40cc IAB with Accessories (APA), US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0295-02U
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.Initial reporter: initial reporter: (b)(6).Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during use of mega 40cc intra-aortic balloon (iab) catheter blood was observed in the helium line on (b)(6) 2026 at approximately 08:00.The patient was ambulatory on a daily basis during therapy.Approximately 11 days after insertion, a small subcutaneous hematoma near the insertion site was documented.No additional issues were reported prior to the rupture event.Following identification of blood in the helium tubing, the catheter was removed on (b)(6) 2026 at 08:00.Total dwell time was approximately 18 days, 11 hours, and 7 minutes.Catheter removal was completed without complication, and no adverse events associated with the removal procedure were reported.The balloon catheter was inserted via the left axillary artery in the catheterization laboratory.

Brand Name
MEGA 7.5Fr. 40cc IAB with Accessories (APA), US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50880396
Report Number2248146-2026-0001564
Device Sequence Number9826981
Product Code DSP
UDI-Device Identifier10607567109602
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-02U
Device Catalogue Number0684-00-0295-02U
Device Lot Number3000534620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AC3 Optimus console.
Patient Age63 YR
Patient SexFemale
Patient Weight162 LB